# SDR 200315

- Difficulty date: July 15, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 221 hours, 83 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 10335140004
- Part serial: 33164
- Condition: Discharged
- Location: Cabin
- Part time: 221 hours, 83 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT AFT INOP.  REMOVED AND REPLACED BATTERY IN EPSU FIN NR 13W PER AMM 33-51-38, OPS. CHECK OK.
